# SDR SWIA200921546

- Difficulty date: April 22, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 16,459 hours, 14,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6603 - MAIN CABIN DOOR WOULD NOT OPEN FROM INSIDE.  OPERATIONAL CHECK NORMAL.
